# SDR HNAA2011060100152

- Difficulty date: May 20, 2011
- Submitted: June 1, 2011
- Operation: Air carrier
- Aircraft: N930HA
- Make and model: Dhav DHC8102
- Aircraft serial: 126
- Aircraft time: 57,181 hours, 63,976 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire
- Condition: Crossed
- Location: Thermocouples
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF DUE TO PEGGED NR 2 ITT GAGE WITH AMBER LIGHT AND NO OTHER UNUSUAL INDICATIONS.  INSPECTED NR 2 ENGINE HOT SECTION, FOUND 3 THERMOCOUPLE WIRES CROSSED, REPOSITIONED WIRES, GROUND RAN NR2 ENGINE, OPS CHECKED GOOD.
